# SDR ASAA2013122512236

- Difficulty date: December 25, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 22,769 hours, 7,006 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE. NO SATCOM PROMPT ON MENU PAGE.  ACARS DOES NOT TRANSMIT OR RECEIVE ON SATCOM.  ACFT GROUNDED.  SATCOM PROMPT RESTORED.  PERFORMED SYSTEM, OPS CK IAW 23-15-00.  SYS CKS NORMAL.  NO HISTORY IN 30 DAYS.  SYS RETURNED TO NORMAL.
